ent-icon

Irritation

Several time irritation occurs in ear and liquid comes out we bud or finger put inside the ear...I also used ciprofloxacin composition and medicine name is ciplox of cipla company
views-icons 28 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Irritation

doctor profile image
Dr. Gladson Guddappa Uchil Bangalore | Otologist/ Neurotologist
Answered
NEVER EVER AGAIN USE COTTON BUDS to clean your ears. NEVER use any ear medication unless explicitly prescribed by an ENT Specialist. Even physicians(MBBS/MD) are NOT QUALIFIED to prescribe these medicines and will do more harm than good! Since you are in Bengaluru, drop in to my clinic Healthcare@Basaveshwaranagar. Let me examine you and do the needful to help you.
Next Steps
Use this app to find me. My clinic Healthcare@Basaveshwaranagar is easily located on the app and look at my appointment calendar to select an appropriate time and date to meet me. Hope to see you soon.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello..
I would suggest you to meet an Ent specialist and get examined as we need to see if there is any infection or its just the wax causing the trouble...hope you understand.thank you
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO